A priori Estimates of Generalized Solutions of the Wave Equation
Differencialʹnye uravneniâ, Tome 37 (2001) no. 8, pp. 1062-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2001_37_8_a4,
author = {L. N. Znamenskaya},
title = {A priori {Estimates} of {Generalized} {Solutions} of the {Wave} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1062--1070},
year = {2001},
volume = {37},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2001_37_8_a4/}
}
L. N. Znamenskaya. A priori Estimates of Generalized Solutions of the Wave Equation. Differencialʹnye uravneniâ, Tome 37 (2001) no. 8, pp. 1062-1070. http://geodesic.mathdoc.fr/item/DE_2001_37_8_a4/